# SDR 2016FA0000450

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: General aviation
- Aircraft: N45EJ
- Make and model: Lear 45LEAR
- Aircraft serial: 080
- Aircraft time: 3,822 hours, 2,806 cycles
- Engine: Hnywl TFE73120AR
- Engine time: 3,822 hours, 2,806 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 17360023
- Part serial: 2319
- Condition: Cracked
- Location: Cockpit
- Part time: 1,008 hours, 754 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT REACHING FL 345, THERE WAS LOUD POP THAT CAME FROM THE LEFT FRONT WINDSHIELD CAUSING THE WINDOW TO CRACK THE OUTER PANE. THERE WAS NO PRESSURIZATION CHANGES IN THE CABIN. AIRCRAFT LANDED IN VMC WITH NO ISSUE.
